# SDR AWXA200600880

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-11 CHECK FOUND INTERCOSTAL WEB CRACKED, .5 INCHES, FORWARD OF THE NR 3 DOOR STOP FOR THE R2 DOOR AT BS 660 TO BS 686 AT STR 11R.  MAINTENANCE REMOVED AND INSTALLED FABRICATED INTERCOSTAL WEB AND CLIP FWD OF NR 3 DOOR STOP FOR THE R2 DOOR AT BS 660 TO BS 686 AT STR 11R IAW AMERICA WEST AIRLINES TASK CARD M1C53604.
